# SDR VTZA96249

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6536 - ABORTED TAKEOFF DUE TO THE BAGGAGE DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 03818 ON BAGGAGE DOOR LIGHT ILLUMINATING, MEL 52-30.  MAINTENANCE CLOSED DMI 03818, ADUSTING MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
